# SDR IPXA2024110653108

- Difficulty date: October 30, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 113,634 hours, 19,874 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SUPPLEMENTAL SDR** MAIN CARGO DECK, FLOOR PANEL P/N 65B23347-52,(POSITION 12R, STA. 1225-1265 R/H CENTER PANELS), HAS 3/4 INCH HOLE. MARKED. LABOR ROW ENTERED IN ERROR. PANEL INSTALLED IAW AMM 53-21-02.
